# SDR CKSA97387

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ring
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND LEVEL 2 CORROSION: AFT PRESSURE BLKHD STIFFENER RING CORRODED FROM BELOW FLOOR WL200 TO OUTER RING RT SIDE.  REPAIRED AFT PRESSURE BLKHD STIFFENER RING BELOW FLOOR WL200 IAW L1011 SRM 53-11-00 FIG 809.  NON-ROUTINE 101532.
